# SDR 2008UALA03450

- Difficulty date: June 17, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 48,412 hours, 16,997 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 13C EXIT PATH LIGHTING IS WARPED.  SECURED EEL STRIP TO FLOOR, OPS OK.
